# SDR UIEA2015040600212

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 67,683 hours, 10,739 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Module
- Part number: 65B4043513
- Part serial: D00746
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND APU SHUTDOWN MODULE FUNCTIONAL FAIL.  IAW AMM 26-15-04-004-0018-26-15-04-64-008 REV 82 REPLACED APU FIRE SHUTDOWN MODULE.  IAW AMM 26-15-04-715-00 & 49-11-00-862-019 REV 82 PERFORMED TEST OF APU & APU EMER SHUTDOWN TEST SATISFACTORY.
